# SDR CA080411007

- Difficulty date: April 7, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 425
- Aircraft time: 7,159 hours
- Engine: Pwa PT6A112
- Propeller: Mcauly 4HFR34C762
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Leaking
- Location: Nlg Wheel
- Part time: 62 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE TIRE FOUND LOW ON POST FLIGHT INSPECTION BY 10 PSI.  NOSE WHEEL ASSY REMOVED FOR TEAR DOWN AND INVESTIGATION.  SPARE BUILT-UP WHEEL ASSY INSTALLED.  TEAR DOWN SHOWED INNER TUBE HAD PIN HOLE IN OUTER CIRCUMFERENCE AT ONE END OF A FOLD MARK.  NO OTHER FAULTS FOUND WITH TIRE OR TUBE.
